CSpace  > 数学所

Browse/Search Results:  1-10 of 10 Help

Filters                    
Selected(0)Clear Items/Page:    Sort:
Global well-posedness of 3-D anisotropic Navier-Stokes system with large vertical viscous coefficient 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2020, 卷号: 279, 期号: 10, 页码: 33
Authors:  Liu, Yanlin;  Zhang, Ping
Favorite  |  View/Download:158/0  |  Submit date:2020/11/18
Navier-Stokes system  Anisotropic Littlewood-Paley theory  Well-posedness  
On uniqueness of static asymptotically anti-de Sitter black hole 期刊论文
Classical and Quantum Gravity, 2020, 卷号: 37, 期号: 24
Authors:  He,Xiaokai;  Cao,Zhoujian;  Fang,Xiongjun;  Jing,Jiliang;  Wu,Xiaoning
Favorite  |  View/Download:161/0  |  Submit date:2021/01/14
multipole moments of space-time  uniqueness theorem of black hole  asymptotic AdS spacetime  
On the hydrostatic approximation of the Navier-Stokes equations in a thin strip 期刊论文
ADVANCES IN MATHEMATICS, 2020, 卷号: 372, 页码: 42
Authors:  Paicu, Marius;  Zhang, Ping;  Zhang, Zhifei
Favorite  |  View/Download:170/0  |  Submit date:2020/09/23
Incompressible Navier-Stokes equations  Hydrostatic approximation  Radius of analyticity  
On the cycles of components of disconnected Julia sets 期刊论文
MATHEMATISCHE ANNALEN, 2020, 页码: 33
Authors:  Cui, Guizhen;  Peng, Wenjuan
Favorite  |  View/Download:154/0  |  Submit date:2020/11/18
Periodic Points and Normality Concerning Meromorphic Functions with Multiplicity 期刊论文
ACTA MATHEMATICA SCIENTIA, 2020, 卷号: 40, 期号: 5, 页码: 1429-1444
Authors:  Deng, Bingmao;  Fang, Mingliang;  Wang, Yuefei
Favorite  |  View/Download:151/0  |  Submit date:2020/11/18
normality  iteration  periodic points  
Normalized solutions to the fractional Schrodinger equations with combined nonlinearities 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2020, 卷号: 59, 期号: 4, 页码: 35
Authors:  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:170/0  |  Submit date:2020/10/12
POTENTIAL WELL AND MULTIPLICITY OF SOLUTIONS FOR NONLINEAR DIRAC EQUATIONS 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2020, 卷号: 19, 期号: 1, 页码: 587-607
Authors:  Chen, Yu;  Ding, Yanheng;  Xu, Tian
Favorite  |  View/Download:181/0  |  Submit date:2020/01/10
Dirac equations  semi-classical states  multiplicity  
MULTIPLICITY OF POSITIVE SOLUTIONS TO NONLINEAR SYSTEMS OF HAMMERSTEIN INTEGRAL EQUATIONS WITH WEIGHTED FUNCTIONS 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2020, 卷号: 19, 期号: 1, 页码: 221-240
Authors:  Cheng, Xiyou;  Feng, Zhaosheng;  Zhang, Zhitao
Favorite  |  View/Download:161/0  |  Submit date:2020/01/10
Positive solution  Hammerstein integral equations  weighted functions  fixed point index  Dirichlet boundary condition  
Levi-Civita Ricci-flat metrics on compact complex manifolds 期刊论文
JOURNAL OF GEOMETRIC ANALYSIS, 2020, 卷号: 30, 期号: 1, 页码: 646-666
Authors:  He, Jie;  Liu, Kefeng;  Yang, Xiaokui
Favorite  |  View/Download:124/0  |  Submit date:2020/05/24
Levi-Civita connection  Ricci flat  Classification  
同余数问题和Goldfeld猜想 期刊论文
中国科学. 数学, 2020, 卷号: 50, 期号: 11, 页码: 1525-1540
Authors:  田野
Favorite  |  View/Download:141/0  |  Submit date:2021/04/26
congruent number  L function  Goldfeld conjecture  distribution of Selmer groups  同余数  L函数  Goldfeld猜想  Selmer群的分布